# SDR UPS07549730

- Difficulty date: April 3, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,489 hours, 3,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3323
- Condition: Dented
- Location: Bs 660 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT EXTERNAL FUSELAGE HAS DENT OVER STRINGER STA 660 STGR 15L.  CHK DENT FOUND OUT LIMITS PER SRM 53-00-01-1A, DETAIL III, DENT OVER STRINGER 2.  REMOVED FASTENERS IN AIR GRILL AND SIDEWALL TO DISPLACE FOR ACCESS IAW SRM 51-40-02 3.  DISPLACED INSULATION FOR ACCESS IAW AMM 25-55-07-4.  REMOVED EXISTING FASTENERS FOR ACCESS IAW AMM 51-40-02 AND SRM 53-00-01 FIG 201 REP 2.
